# SDR AALA202402235216

- Difficulty date: February 22, 2024
- Submitted: February 23, 2024
- Operation: Air carrier
- Aircraft: N144AN
- Make and model: Airbus A321-231
- Aircraft serial: 6723
- Aircraft time: 26,144 hours, 10,180 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door Latch
- Part number: UNKNOWN
- Condition: Loose
- Location: Lavatory Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FWD LAVATORY DOOR DIFFICULT TO OPEN/CLOSE. ADJUSTED LOOSE LATCH AS REQUIRED.
